I have taken Xanax for 4 years and am now taking Klonopin. I was on 1mg now 0.5 mg three times a day. When I withdraw I feel strange like I'm not me or I get tremors -no sleep, anxiety, fear, panic attacks I just want to quit safely any suggestions
These are two very different medications; you need to discuss this right away with your doctor. It seems that Xanax , though it will of course affect every one differently, is a stronger medication, and I have personally only resorted to it when my Clonazapam needed a temporary, like ten day, back-up- as when going through a death or loss that was a major emotional upheaval. I felt totally normal on it.
Why are you withdrawing from Klonopin? I have recently been left for 4 days without my normal doseage and began to feel shaky, dizzy, hot, and disoriented or unbalanced, and as soon as I was with my correct Doctor, as they had changed one to the other for prescribing without telling me how to fill it, so I hear and feel your pain! I woke up in the middle of the night It was the closest thing to a panic attack I have ever felt. Does your Dr. know this? As any medication in this field needs a slow drop down in the amount taken, rather than a sudden removal of it, I hope that you are seeking help from your M. D., and feel better soon! It is a tough time now for doctors and the FDA, due to drug abuse on the streets. Be pro-active, and listen as well, until someone hears your voice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently ran out of my .25mg xanax and my insurance wont refill them til the 14th. I am already on
Posted 12 Dec 2011 • 1 answer
Posted 10 Jun 2012 • 80 answers
Posted 18 Sep 2014 • 34 answers
Posted 28 Aug 2017 • 2 answers
Posted 12 Aug 2018 • 2 answers